# SDR ALGA085106

- Difficulty date: March 6, 2003
- Submitted: March 17, 2003
- Operation: General aviation
- Aircraft: N523AL
- Make and model: Urocop EC120B
- Aircraft serial: 1262
- Aircraft time: 610 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: B19030FB02
- Part serial: 1620
- Condition: Defective
- Location: Cockpit
- Part time: 610 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANE NR 1 CALCULATOR FAILURE.
